# SDR SWAA2022020432584

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT STA 727E+13 - 767; WL155; RBL22 / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT 727E+13-767 WL 155; RBL 22 IN AREA L= 1.0 X W= 3.0 X D= .015 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E; REMOVED DAMAGED SECTION 727E+13-767 WL155 RBL 22 FAB'D REPAIR PARTS IAW SRM 53-00-53-2R-5 & DWG 146A7500; TREATED REPAIR PARTS IAW AMM 51-21-41-370-802 PRIMED IAW AMM 51-21-72-370-804; INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5 & DWGS 146A7500; 146A7502 81146U 12/14/17
